# SDR ASAA2019100743945

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 8,113 hours, 2,095 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Valve
- Part number: 38E936
- Part serial: 17826
- Condition: Failed
- Location: Wing Anti Ice
- Part time: 8,115 hours, 2,096 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI ICE SYS FAULT ECAM IN DESCENT, IDLE THRUST, AT 10000 FT. CIRCUIT BREAKER C2 (WING ANTI ICE CTL) WAS POPPED. GROUNDED - YES. REMOVED AND REPLACED LH WING ANTI ICING CONTROL VALVE. REF AMM 30-11-51. OPS CHECK GOOD.
